Inventiones mathematicae

, Volume 84, Issue 1, pp 1–48

Onp-adic analogues of the conjectures of Birch and Swinnerton-Dyer

Authors

  • B. Mazur
    • Dept. of MathematicsHarvard University
  • J. Tate
    • Dept. of MathematicsHarvard University
  • J. Teitelbaum
    • Dept. of MathematicsHarvard University
Article

DOI: 10.1007/BF01388731

Cite this article as:
Mazur, B., Tate, J. & Teitelbaum, J. Invent Math (1986) 84: 1. doi:10.1007/BF01388731

Copyright information

© Springer-Verlag 1986